# SDR JJBA20250127020

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 38,921 hours, 26,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13042
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,845 hours, 2,615 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRYWAY EMERGENCY LIGHTS OUT. DUE TO EXCESSIVE HISTORY OF EXACT EMERGENCY LIGHTS BEING WRITTEN UP, REMOVED AND REPLACED #1 BATTERY POWER SUPPLY AND BATTERY PACK. OPS CHECK SAT.
